default search action
"Two-Part and k-Sperner Families: New Proofs Using Permutations."
Péter L. Erdös, Zoltán Füredi, Gyula O. H. Katona (2005)
- Péter L. Erdös, Zoltán Füredi, Gyula O. H. Katona:
Two-Part and k-Sperner Families: New Proofs Using Permutations. SIAM J. Discret. Math. 19(2): 489-500 (2005)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.